# SDR 2003F00489

- Difficulty date: May 16, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coupling
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 1 ENGINE LEFT THRUST REVERSER COUPLING OUTER SKIN C-DUCT DELAMINATED AND MISSING MATERIAL.  REPAIRED 'C' DUCT IAW SRM V2500, REPAIR NR 4, REV 31.  (M)
